# SDR DALA2019021100904

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 62,743 hours, 24,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LARGE DENT MEASURING 13.5" BY 11" BY A DEPTH OF 0.375 WITH A 0.75" LONG MINOR GOUGE AS SEEN IN FIGURE 12. THE SUBJECT DENT IS LOCATED BETWEEN STA 492-500B AND STR 21R-23R. UNDERLYING STR 22R IS BENT. REPAIRED PER PRI 575226-14 REV 4. RECEIVED FINAL ERA 575226-14 REV 0.
